# SDR TWAA0009307

- Difficulty date: June 6, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND GROOVES WORN IN NUMBER 3 CHAIR TRACK STA 1041 TO 1072, 1147, 1240 AND 1260.  CORROSION WAS AT STA 1058, 1072, 1079 TO 1136, 1200 AND 1226.  REMOVED AND REPLACED CHAIR TRACK FROM PRODUCTION SPLICE AT STA 1032 TO STA 1261, PER SRM 53-05, PAGE 10G.
